The Treewidth and Pathwidth of Graph Unions

Alecu, B. orcid.org/0000-0002-5515-9145, Lozin, V.V., Quiroz, D.A. orcid.org/0000-0002-2479-0508 et al. (3 more authors) (2024) The Treewidth and Pathwidth of Graph Unions. SIAM Journal on Discrete Mathematics, 38 (1). pp. 261-276. ISSN 0895-4801

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2024 Bogdan Alecu, Vadim V. Lozin, Daniel A. Quiroz, Roman Rabinovich, Igor Razgon, Viktor Zamaraev. Reproduced in accordance with the publisher's self-archiving policy.

Keywords: treewidth; pathwidth; graph union; gluing of graphs
Dates:
  • Published: March 2024
  • Published (online): 10 January 2024
  • Accepted: 3 October 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) > Algorithms & Complexity
Depositing User: Symplectic Publications
Date Deposited: 25 Apr 2024 12:09
Last Modified: 25 Apr 2024 12:09
Status: Published
Publisher: Society for Industrial & Applied Mathematics
Identification Number: 10.1137/22m1524047
Open Archives Initiative ID (OAI ID):

Export

Statistics